Convergence analysis of the Jacobi-Davidson method applied to a generalized eigenproblem

Grace Hechme 1
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : In this Note we consider the Jacobi-Davidson method applied to a nonsymmetric generalized eigenproblem. We analyze the convergence behavior of the method when the linear systems involved, known as the correction equations, are solved approximately. Our analysis also exhibits quadratic convergence when the corrections are solved exactly. To cite this article: G. Hechme, C. R. Acad. Sci. Paris, Ser. I 345 (2007). © 2007 Académie des sciences.
Document type :
Journal articles
Complete list of metadatas

https://hal-ensta-paris.archives-ouvertes.fr//hal-00876229
Contributor : Aurélien Arnoux <>
Submitted on : Friday, October 25, 2013 - 10:21:31 AM
Last modification on : Wednesday, July 3, 2019 - 10:48:03 AM

Identifiers

Collections

Citation

Grace Hechme. Convergence analysis of the Jacobi-Davidson method applied to a generalized eigenproblem. Comptes Rendus Mathématique, Elsevier Masson, 2007, 345 (5), pp.293-296. ⟨10.1016/j.crma.2007.07.003⟩. ⟨hal-00876229⟩

Share

Metrics

Record views

171